# SDR SWIA2018073144913

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 41,852 hours, 35,168 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT CRUISE. FAILED IN 0 POSITION. (FLT 5311) FO: 07/31/2018 CLOSED. RESET AND OPERATED FLAPS. OK TO CONTINUE SERVICE FOR 10 FLIGHT CYCLES. C/W FIM.
